Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Right nostril blocked, thick mucus formation. Taking Wyslone, had fees surgery. Is it curable ?

Hi i am rishi 22..i have been taking wyslone from last few months.. still my nostril( espechaly right1 ) is block ol d tym.huge amt. Of thick mucus is formin.. i wana get rid of this blockage..last year i underwent fees surgery...n still m this allergy curable? .. taking body is losing imunity me more permanently cure.. i shall be very thankful
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
hello. please stop the wyslone as you have been taking it for a long time already, you may need to taper it before stopping so please meet your doctor. you may also need to do nasal surgery again, dont worry it will be a small one this time and will not cause much pain. there are various other therapies for allergy and you must consult your ENT doctor for finding the best possible treatment for you. thanks
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor